# SDR ASAA2023033042834

- Difficulty date: March 30, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 28,561 hours, 9,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141A851257
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E ACCESS BAY: PUNCTURE ON LH SIDE OF E&E ACCESS DOOR FRAME ABOVE LATCH REVEIVER. GROUNDED - YES. REMOVED DAMAGED WEB PER B737-900 SRM 51-40-02LOCATED MAT ID AND FABBED WEB PER B737-900 SRM 51-40-05, DWG 141A8512 REV E AND GPM 05-00-85.APPLIED PROTECTIVE TREATMENT PER B737-900 SRM 51-70-01INSTALLED WEB PER B737-900 SRM 51-40-02, REF DWG 141A8512 AND GPM 05-00-85APPLIED CIC PER B737-900 SRM 51-20-01.
